MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18052030
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial/final mdr report being submitted with associate mfr# 2954740-2017-00069.(b)(4).Concomitant medical products: sheath introducer (terumo); guidewire (ashahi); micro catheter (logos); yconnector (terumo); ecb.The deltamaxx coil will not be returned, therefore the root cause of the coils resistance, becoming stuck, and its unraveling cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective action will be taken at this time.
 
Event or Problem Description
As reported by a healthcare professional, during the procedure, unraveling and resistance was experienced when using a deltamaxx18 sys 5x20 coil.The procedure was coil embolization for balloon-occluded retrograde transvenous obliteration at the gastric vein.The deltamaxx coil (complaint product) was used after several coils were used but it got stuck in the micro catheter, furthermore, the coil was unraveled.The coil was removed.The procedure was successfully completed without further issues or delay.There was also no patient injury / complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and a constant flush was maintained at all times.No visible defect/damage was noted on the products prior to (and after) the event.No unintended detachment was observed in the vessel or in the microcatheter.The product is not available for investigation.No further information is available.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6457011
Report Number2954740-2017-00069
Device Sequence Number875318
Product Code HCG
UDI-Device Identifier10878528008566
UDI-Public(01)10878528008566(17)210331(10)S10393
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberCDX18052030
Device Lot NumberS10393
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2017
Initial Report FDA Received Date04/04/2017
Patient Sequence Number1